# SDR ASOA201001294

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER SERVICE DOOR EXIT LIGHTS ARE BURNED OUT.  R & R UPPER AND LOWER SERVICE DOOR EXIT LIGHT BULBS IAW AMM 33-51-10 AND 33-51-13. 13283 7-8-10. STILL REQUIRES OPS CHECK IAW AMM 33-51-00-710-801. PERFORMED OPS CHECKS IAW AMM 33-51-00-710-801. NO DEFECTS NOTED AT THIS TIME.
